An alternative stochastic restricted Liu estimator in linear regression
Hu Yang () and
Jianwen Xu ()
Statistical Papers, 2009, vol. 50, issue 3, 639-647
Keywords: Liu estimator; Mixed estimator; Stochastic restricted Liu estimator; Mean squared error matrix (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:50:y:2009:i:3:p:639-647
Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362
Access Statistics for this article
Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller
More articles in Statistical Papers from Springer
Series data maintained by Sonal Shukla ().